Affine cohomological transforms, perversity, and monodromy

Research output: Contribution to journalArticle

25 Scopus citations
Original languageEnglish (US)
Pages (from-to)149-222
Number of pages74
JournalJournal of the American Mathematical Society
Volume6
Issue number1
DOIs
StatePublished - Jan 1993

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Affine cohomological transforms, perversity, and monodromy'. Together they form a unique fingerprint.

  • Cite this